Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Severe diarrhea, loss of appetite, gas. Sulfur taste in the mouth. Food poisoning?

Hello, I have been in China from America for about a month, and Have been ill for the past 4 days. Sympotoms are extreme Diareha, loss of appetite, and oral gass, even after not eating anything. on the morning of the first day, I burped, and tasted the dumpling me and my girlfriend ate the night before, but also with a sulfur taste. can it be food poisoning?
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Hi, thanks for the query. Yes it might be some food poisoning. There is diarroea , nausea ( burped) . Mild degree shivering and mild degree usually associated with food poisoning. Sulphur type taste is another feayres in this case. Now only way is to drink sterile water maximum as far as possible. If you feel lethargic than consult a doc, until you can use ORS. More and more fluid is another way. Good luck you will recover within a short period.
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor